Alert archive / Colorado / Special Weather Statements in 2025
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jun 30, 2025, 8:13 PM MDT for Fremont County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2025, 8:13 PM MDT (02:13 UTC)
- Expired
- Jun 30, 2025, 8:45 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Hail
- 0.50 in
- Wind
- 50
County Fremont County, CO
The radar
The Pueblo radar (KPUX), 100 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 2.2 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 4455 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
961
WWUS85 KPUB 010213
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
813 PM MDT Mon Jun 30 2025
COZ076-077-081>083-010245-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Pikes Peak above 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
813 PM MDT Mon Jun 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN FREMONT AND SOUTH
CENTRAL TELLER COUNTIES THROUGH 845 PM MDT...
At 811 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Victor to 9 miles north of Royal Gorge to 8
miles south of Guffey. Movement was south at 15 mph.
HAZARD...Heavy rain, wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Open country of Fremont and southwestern Teller counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3861 10502 3846 10529 3853 10565 3870 10559
3870 10552 3866 10533 3880 10508
TIME...MOT...LOC 0211Z 001DEG 14KT 3869 10516 3859 10533 3863 10551
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
$$
mwWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 30, 5:32 PM MDT, 2 hours 41 minutes earlier. Its key messages:
- Convection to linger across the higher terrain and adjacent plains this evening, with the main threats being periods of heavy rain, gusty winds up to 45 mph, small hail and frequent lightning.
- Temperatures quickly rebound on Tuesday, reaching near normal levels and with very little variation through the extended forecast.
- Daily shot of afternoon and evening showers and thunderstorms, mainly tied to the higher terrain. Best chance for additional significant precipitation comes on Thursday.
Area forecast discussion, Jun 30, 5:32 PM MDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 532 PM MDT Mon Jun 30 2025 .KEY MESSAGES... - Convection to linger across the higher terrain and adjacent plains this evening, with the main threats being periods of heavy rain, gusty winds up to 45 mph, small hail and frequent lightning. - Temperatures quickly rebound on Tuesday, reaching near normal levels and with very little variation through the extended forecast. - Daily shot of afternoon and evening showers and thunderstorms, mainly tied to the higher terrain. Best chance for additional significant precipitation comes on Thursday. && .SHORT TERM /THROUGH TUESDAY/... Issued at 202 PM MDT Mon Jun 30 2025 Currently...Scattered slow-moving thunderstorms continue across the higher terrain this afternoon, but interestingly nil activity across the eastern plains, especially after such an active early morning. Temps as of 1 PM have warmed into the mid 70s to around 80F for the high valleys, and 70s to mid 80s for the plains. Easterly winds at the surface have been reported across much of the area, even making it into the San Luis Valley and into the upper Arkansas River Valley. Tonight...Models tend to agree on maintaining thunderstorm activity across the higher terrain through the remainder of this afternoon and into the evening, such that there is actually an increase in the QPF in the vicinity of the northern Sangres and Fremont County. WPC has picked up on this while noting the slow movement of storms, and has painted a Slight area for excessive rainfall up across the higher terrain this evening. Meanwhile, across the eastern plains pcpn potential is starting to weaken a bit, and while the I-25 corridor still has the chance for scattered activity, it is looking much more isolated farther east. Therefore, the main concern through tonight continues to be the flash flood potential for area burn scars and other high-risk areas, from repeated rounds of moderate to heavy rainfall from slow-moving storms. Overnight low temps are forecast to cool into the 40s for the high valleys, and 50s to around 60F for the plains. Tomorrow...An upper ridge of high pressure will remain across the Four Corners and Rocky Mt region on Tuesday, while an upper low pressure center remains stationed just off the CA coast. Showers and thunderstorms will once again fire over the higher terrain by midday, with some isolated activity spilling over across the I-25 Corridor through the afternoon. With the high directly overhead, storm movement will be very slow, and even though QPF amounts are not overly impressive there are still flooding concerns for area burn scars, and WPC has included much of southern CO in a Marginal area for excessive rainfall. As for temps, the entire area quickly rebounds with readings expected to climb to near normal for this time of year. Look for highs in the mid 70s to around 80F for the high valleys, and 80s to around 90F for the plains. Moore && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... Issued at 303 AM MDT Mon Jun 30 2025 Not all that much change is anticipated in the overall weather pattern during the long term period. General midlevel troughieness over the West Coast and ridging over the central plains will keep a generally somewhat moister pattern over the higher terrain while the plains will remain mostly dry this week into the July 4 Holiday weekend and beyond. Expect max temps in the U80s to M90 plains, with temps in the 70s mtns. Valleys should see temps in the L/M80s. At this time, it appears the wettest day will be this upcoming Thursday over the higher terrain. \/Hodanish && .AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/... Issued at 524 PM MDT Mon Jun 30 2025 The main forecast challenges are through mid to late this evening, with the current shower and isolated thunderstorm development still occurring during this time. Highest chances for this development is at ALS and have continued mention in the TAFs. With the likelihood for thunder lessening, have gone prevailing with the showers and only have a PROB30 for thunder. Did lessen the time frame, but could see thunder ending sooner than currently forecast. For COS and PUB, confidence is lower for showers and thunderstorms to move across the terminals, however, did maintain mention in the TAFs given the development just to the west. After these showers and storms depart this evening, expect the period to remain dry at all sites. Increasing south southeast winds then anticipated during the day on Tuesday. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MOORE LONG TERM...HODANISH AVIATION...RODRIGUEZ
Hazardous weather outlook, Jun 30, 7:26 PM MDT, 47 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 726 PM MDT Mon Jun 30 2025 COZ058>089-093>099-020130- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 726 PM MDT Mon Jun 30 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Scattered showers and thunderstorms over the higher terrain this evening will dissipate by late evening. The main threats with any stronger storms will be be periods of heavy rain, frequent lightning, and wind gusts to around 45 mph. Burn scars and other vulnerable areas will be a concern for flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered afternoon and evening showers and thunderstorms are expected ever day over the mountains with more isolated activity over the plains. The primary concerns will be wind gusts to 40 to 50 mph, locally heavy rainfall and cloud to ground lightning. The overall best chance for some more organized heavy rain over the mountains will occur on Thursday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. SIMCOE/34
In the hours before
Special weather statement, Jun 30, 6:35 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
635 PM MDT Mon Jun 30 2025
COZ081-084-010100-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
635 PM MDT Mon Jun 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 700 PM MDT...
At 633 PM MDT, Doppler radar was tracking a strong thunderstorm over
Palmer Lake, or 19 miles north of Colorado Springs. This thunderstorm
was moving east southeast at 10 mph.
HAZARD...Wind gusts up to 45 mph, half inch hail and brief heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Palmer Lake and Monument.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3907 10481 3898 10492 3909 10507 3913 10504
3913 10480
TIME...MOT...LOC 0033Z 293DEG 3KT 3910 10495
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
mwSpecial weather statement, Jun 30, 6:40 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
640 PM MDT Mon Jun 30 2025
COZ081-010115-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
640 PM MDT Mon Jun 30 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL TELLER COUNTY
THROUGH 715 PM MDT...
At 639 PM MDT, Doppler radar was tracking a strong thunderstorm near
Florissant, or 23 miles west of Colorado Springs, moving east at
10 mph.
HAZARD...Heavy rain, wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Florissant and Divide.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3896 10509 3885 10512 3876 10523 3882 10533
3894 10533 3896 10528
TIME...MOT...LOC 0039Z 283DEG 6KT 3891 10525
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, Jun 30, 7:00 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
700 PM MDT Mon Jun 30 2025
COZ081-084-085-010130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
700 PM MDT Mon Jun 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 730 PM MDT...
At 659 PM MDT, Doppler radar was tracking a strong thunderstorm near
Monument, or 15 miles north of Colorado Springs, moving southeast at
10 mph.
HAZARD...Wind gusts up to 45 mph, half inch hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northwestern Colorado Springs, Woodland Park, Monument, Air Force
Academy, Palmer Lake, Green Mountain Falls, Crystola, Chipita Park,
Gleneagle, and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3888 10490 3889 10504 3898 10504 3910 10502
3913 10498 3913 10473
TIME...MOT...LOC 0059Z 296DEG 11KT 3904 10492
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
mwSpecial weather statement, Jun 30, 7:07 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
707 PM MDT Mon Jun 30 2025
COZ062-063-076-010130-
Central Chaffee County Below 9000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
707 PM MDT Mon Jun 30 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL CHAFFEE AND
NORTHWESTERN FREMONT COUNTIES THROUGH 730 PM MDT...
At 707 PM MDT, Doppler radar was tracking a strong thunderstorm over
Nathrop, or 48 miles east of Gunnison, moving southwest at 10 mph.
HAZARD...Heavy rain, wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Nathrop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3873 10594 3870 10597 3869 10590 3868 10589
3857 10601 3863 10613 3871 10617 3881 10602
TIME...MOT...LOC 0107Z 052DEG 9KT 3873 10606
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, Jun 30, 7:28 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
728 PM MDT Mon Jun 30 2025
COZ081-084-085-010200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
728 PM MDT Mon Jun 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 800 PM MDT...
At 727 PM MDT, Doppler radar was tracking a strong thunderstorm over
Gleneagle, or 13 miles north of Colorado Springs, moving southeast at
10 mph.
HAZARD...Heavy rain, wind gusts up to 45 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northwestern Colorado Springs, Monument, Air Force Academy, Black
Forest, and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3913 10466 3899 10466 3887 10479 3897 10500
3913 10491
TIME...MOT...LOC 0127Z 292DEG 7KT 3903 10487
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
mwSpecial weather statement, Jun 30, 8:13 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
813 PM MDT Mon Jun 30 2025
COZ076-077-081>083-010245-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Pikes Peak above 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
813 PM MDT Mon Jun 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN FREMONT AND SOUTH
CENTRAL TELLER COUNTIES THROUGH 845 PM MDT...
At 811 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Victor to 9 miles north of Royal Gorge to 8
miles south of Guffey. Movement was south at 15 mph.
HAZARD...Heavy rain, wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Open country of Fremont and southwestern Teller counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3861 10502 3846 10529 3853 10565 3870 10559
3870 10552 3866 10533 3880 10508
TIME...MOT...LOC 0211Z 001DEG 14KT 3869 10516 3859 10533 3863 10551
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:10 PM MDT | Special Weather Statement | PUB | Custer | 35 min |
| Jun 30, 6:35 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jun 30, 6:40 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Jun 30, 7:00 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Jun 30, 7:07 PM MDT | Special Weather Statement | PUB | Chaffee | 23 min |
| Jun 30, 7:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jun 30, 8:41 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jun 30, 9:13 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| Jul 1, 2:27 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jul 1, 2:29 PM MDT | Special Weather Statement | PUB | Chaffee | 31 min |
| Jul 1, 4:09 PM MDT | Special Weather Statement | PUB | Custer | 36 min |
Nearby
Special Weather Statements in Colorado, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.